| Catalog Number |
00515047500 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This complaint is recorded by zimmer biomet under (b)(4).G2: foreign, event occurred in (b)(6).Complaint can be confirmed through the returned product analysis.Functional testing found the device would not power on with the original battery pack but did power on and function normally in both modes when connected to a lab battery pack.Visual inspection of the interior of the pack found the batteries had leaked electrolyte inside of the pack.The batteries were installed in the correct orientation inside the pack.There did not appear to be damage to the wiring of the pack.No other damage was found.Review of the device history records identified no deviations or anomalies during manufacturing.Root cause has been identified as design/manufacturing issues.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
It was reported that during an initial surgery, the handgun appeared to malfunction when the trigger was pushed.During product evaluation and visual inspection of the interior of the pack found that the batteries had leaked electrolyte inside of the pack.There were no consequences or impact to the patient, and there was no surgical delay.Attempts have been made and no further information has been provided.